Aa
A
A
A
Close
Women's Health Community
65.6k Members
615350 tn?1272602569

Hot flashes around the same time every night

I went back to see my doctor about my hot flushing and hot ear/ears "sometimes both" I get between 6pm and 10PM every night. I even kept a journal with detailed info in it about the time what I ate and my actually body temp. While I do not get a fever my body temp will actually rise. At the most it was 98.9-99.0 but has not reached a fever level. Most of the time my body temp is lower than normal. She said that my thyroid test would have showed if my hormones were out of whack and I am too young for menopause and and my CBC did not indicate any infection at all so not to worry about it anymore. My liver and Kidneys are running tip top shape too. I did not start to get these hot flushing issues until after my M/C this past August. At first they were at any time of that day and sometimes off and on all day, but since then have become very regular. I can almost set a clock by them

On top of all of that my period is MIA for 3 weeks except for very mild spotting 2 weeks before my period was to start  that lasted only a few hours. I know it was not my period because my periods are very painful and heavy normally. It was only light pink at the very and looked like I was passing something fleshy not blood most and I have never had any bleeding between periods ever.

The last time I was pregnant was last August and I was testing negative, but when I finally tested positive I was 5 weeks along already and then 3 weeks later I had the M/C.

Year and a half before that I had a blighted ovum that I had to pass chemically because it would not pass on its own.

I think something is wrong with my body and I am thinking of seeing and endocrinologist. Would this be the best way to go?  
2 Responses
5108300 tn?1371830920
OMG! This sounds just like me. I am on the depo shot (my 3rd injection as of feb 2013) and i was told from my hot flashes (my ears or one ear gets really hot and so does my face) that the depo shot send me into an induced menopause. I have hot flashes and nausea, bloating, not able to sleep (i keep waking up), bloated, no period since i had this shot, and constipation!!!

I am sure this will not help because your post is very old, but i wanted to let other women understand about what can happen on this shot!!
5108300 tn?1371830920
Since i been on this shot my hormones have been all out of whack!! It is ridiculous!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.